MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.004.443S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the connecting screw, cannulated with internal thread was very difficult to disengage from expert tibial nail, cannulated at the end of surgery.Vice grips were used and attached to the ball screwdriver to allow for enough leverage to disengage the connecting bolt.No fragments were generated.There was no surgical delay.The procedure successfully completed.No patient consequence.Concomitant devices reported: screwdrivers (part number unknown, lot unknown, quantity unknown), cann connecting scr w/internl thrd f/percutan insertn handle (part number 03.010.146, lot unknown, quantity 1).This report involves one (1) 10mm ti cannulated tibial nail-ex/315mm-sterile.This is report 1 of 2 for (b)(4).

Brand Name
10MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9968897
Report Number2939274-2020-01888
Device Sequence Number2437212
Product Code JDS
UDI-Device Identifier10886982084170
UDI-Public(01)10886982084170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.004.443S
Device Catalogue Number04.004.443S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/16/2020
Patient Sequence Number1